# SDR YENA2022062400615

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 24,668 hours, 8,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#54, PBI-JFK. 'ENVIRONMENTAL SYSTEM ODOR PRESENT IN FLIGHT DECK ONLY WITH PACK 1 ON. ODOR DISSIPATES WHEN PACK 1 IS OFF. ODOR PRESENT DURING CLIMB AND APPROACH PHASES WITH PACK 1 ON. MUSTY ODOR; PERFORMED LEVEL A DECON OF THE ECS IAW AMM 21-00-00-615-802A. NO ODOR IS PRESENT AT THIS TIME. A/C OK FOR CONTINUED SERVICE. REF INFO NOTICE 2017-T015 I. TROUBLESHOOT PER TSM 05-50-000-810-831. FOUND TO BE A LEVEL 1 ODOR. LEVEL A DECON PERFORMED. APU PLACED ON MEL.'
